# SDR DALA1161970938

- Difficulty date: October 18, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 59,008 hours, 44,214 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 24E EMERGENCY FLOOR LIGHTING INOPERATIVE.  RE-TERMINATED CONNECTOR AT SEAT 24E.  LIGHTS CHECK NORMAL.
